# SDR GLBA20060893

- Difficulty date: February 11, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 21,799 hours, 30,694 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A CRACK WAS FOUND ON THE RT SIDE OF THE FUSELAGE AT FUSELAGE STATION 545.5 AND RIVETS PROTRUDING DOWN THE 3 INCH CRACK AT WATERLINE 112.  MX REMOVED DAMAGED AREA APPROXIAMTELY 6.25 INCH LONG BY 5.25 INCHES WIDE AT FUSELAGE STATION 545.5 AND WATERLINE 112. MX REPAIRED THE AFFECTED AREA USING 2024-T3 .O32 INCH FOR FILLER AND .040 FOR DOUBLERS SRM 51-70-08.
